# SDR JJBA20250403010

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,609 hours, 27,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602044
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER EMERGENCY EXIT DOOR SIGN INOPERATIVE. REMOVED AND REINSTALLED EMERGENCY EXIT MARKING SIGN AT LH LOWER CABIN ESCAPE HATCH. OPS CHECK SAT.
